# SDR SWIA2023010567070

- Difficulty date: December 31, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N258SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000655
- Aircraft time: 13,713 hours, 10,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fr98-99 S25-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURE DAMAGE ON THE REAR FUSELAGE, LH SIDE OF THE LOWER CENTRAL SKIN. BETWEEN FR 98 - FR 99 AND STGR 25L-27L.   (FILED CLOSED)    PERFORMED REPAIR OF LH SIDE OF THE LOWER AFT FUSELAGE SKIN BETWEEN FR 98 - FR 99 AND STGR 25L-27L IN REF. TO ETD 2022-170-038107, REV. A, DATED 1/2/2023 AND SRM PART II 53-30-01/REPAIR 12P. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U.  ORIG SUBMISSION DATE: 1/5/2023
